On normal automorphisms of $n$-periodic products of finite cyclic groups

Document Type: Research Paper

Authors

1 Department of Mathematics and mekhanics Yerevan State University

2 Department of Applied Mathematics, Russian-Armenian Slavonic University

3 Department of Mathematics and Mechanics, Yerevan State University

Abstract

We prove that each normal automorphism of the $n$-periodic product of cyclic groups of odd order $rge1003$ is inner, whenever $r$ divides $n$.

Keywords

Main Subjects


S. I. Adian (1976). Periodic product of groups. Number theory, mathematical analysis and their applications, A collection of articles dedicated to Ivan Matveev Vinogradov on the occasion of his eightieth birthday, Trudy Mat. Inst. Steklov. 142, 3-21
S.~I.~Adian (1979). The Burnside problem and identities in groups. Translated from the Russian by John Lennox and James Wiegold. Ergebnisse der Mathematik und ihrer Grenzgebiete [Results in Mathematics and Related Areas], Springer-Verlag, Berlin-New York. 95
S.~I.~Adian and I.~G.~Lysenok (1991). On groups all of whose proper subgroups of which are finite cyclic. Izv. Akad. Nauk SSSR Ser. Mat.. 55 (5), 933-990
S. I. Adian (2010). Once more on periodic products of groups and on a problem of A. I. Maltsev. Mat. Zametki. 88 (6), 803-810
V. S. Atabekyan (2010). Normalizers of free subgroups of free Burnside groups of odd period $ngeq1003$. Fundam. Prikl. Mat., 15 no. 1 (2009) 3--21, translation in J. Math. Sci. (N. Y.). 166 (6), 691-703
V. S. Atabekyan (2011). Normal automorphisms of free Burnside groups. Izv. Ross. Akad. Nauk Ser. Mat., 75 no. 2 (2011) 3--18, translation in Izv. Math.. 75 (2), 223-237
V. S. Atabekyan (2011). On CEP-subgroups of $n$-periodic products. Izv. Nats. Akad. Nauk Armenii Mat., 46 no. 5 (2011) 15--24, translation in J. Contemp. Math. Anal.. 46 (5), 237-242
V.~S.~Atabekyan (2011). On normal subgroups in the periodic products of S.,I.~Adian. Tr. Mat. Inst. Steklova, Algorithmic aspects of algebra and logic, Collected papers. Dedicated to Academician Sergei Ivanovich Adian on the occasion of his 80th birthday. 274, 15-31
V. S. Atabekyan and A. L. Gevorgyan (2011). On outer normal automorphisms of periodic products of groups. J. Contemp. Math. Anal.. 46 (6), 289-292
O.~Bogopolski, E.~Kudryavtseva and H.~Zieschang (2004). Simple curves on surfaces and an analog of a theorem of Magnus for surface groups. Mat. Zametki. 247 (3), 595-609
G.~Endimioni (2002). Pointwise inner automorphisms in a free nilpotent group. Q. J. Math.. 53 (4), 397-402
Ch. K. Gupta and N. S. Romanovsky (1996). Normal automorphisms of a pro-$p$-group that is free in the variety $mathcal{N}_2 mathcal{A}$. Algebra i Logika. 35 (3), 249-267
S.~V.~Ivanov (1995). On periodic products of groups. Internat. J. Algebra Comput.. 5 (1), 7-17
A.~Lubotzky (1980). Normal automorphisms of free groups. J. Algebra. 63 (2), 494-498
A.~Minasyan and D.~Osin (2010). Normal automorphisms of relatively hyperbolic groups. Trans. Amer. Math. Soc.. 362 (11), 6079-6103
M. V. Neshchadim (1996). Free product of groups does not have outer normal automorphisms. Algebra i Logika. 35 (5), 562-566
A. Yu. Olshanskii' (1989). A. I. Maltsev's problem on operations over groups. Trudi Sem. I. G. Petrovskogo. 14, 225-249
V. A. Romankov (1983). Normal automorphisms of discrete groups. Sibirsk. Mat. Zh.. 24 (4), 138-149
N. S. Romanovsky (1997). Normal automorphisms of free solvable pro-$p$-groups. Algebra i Logika. 36 (4), 441-453